BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Hyperbolic billiards on polytopes with contracting reflection laws

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
José Pedro GaivÃo (Author)
Mohammad Soufi (Author)

Scope
International

Refereeing
Yes

Date of Publication
2017-06-00

Where published
Discrete & Continuous Dynamical Systems - A

Publication Identifiers
ISSN - 1553-5231

Publisher
American Institute of Mathematical Sciences (AIMS)

Volume
37
Number
6

Starting page
3079
Last page
3109

Document Identifiers
URL - http://dx.doi.org/10.3934/dcds.2017132
DOI - https://doi.org/10.3934/dcds.2017132

Rankings
SCIMAGO Q1 (2016) - 1.669 - Analysis


Export

APA
Pedro Duarte, José Pedro GaivÃo, Mohammad Soufi, (2017). Hyperbolic billiards on polytopes with contracting reflection laws. Discrete & Continuous Dynamical Systems - A, 37, 3079-3109. ISSN 1553-5231. eISSN . http://dx.doi.org/10.3934/dcds.2017132

IEEE
Pedro Duarte, José Pedro GaivÃo, Mohammad Soufi, "Hyperbolic billiards on polytopes with contracting reflection laws" in Discrete & Continuous Dynamical Systems - A, vol. 37, pp. 3079-3109, 2017. 10.3934/dcds.2017132

BIBTEX
@article{36535, author = {Pedro Duarte and José Pedro GaivÃo and Mohammad Soufi}, title = {Hyperbolic billiards on polytopes with contracting reflection laws}, journal = {Discrete & Continuous Dynamical Systems - A}, year = 2017, pages = {3079-3109}, volume = 37 }